| Catalog Number |
CS-15703 |
| Medical Device Problem Codes |
Unraveled Material (1664); Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "the problem is the metal guidewire, which bends several times after being inserted into the central catheter and destroys the catheter.We cannot withdraw it until after the catheter is withdrawn and it ruptures." there was no reported patient harm or consequence.Associated complaints (b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The customer provided a photo of an open cvc kit for analysis, but no damage was observed to the returned components.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: correction to section d.4 udi was updated from (b)(4).To include the full udi.
Event or Problem Description
It was reported that: "the problem is the metal guidewire, which bends several times after being inserted into the central catheter and destroys the catheter.We cannot withdraw it until after the catheter is withdrawn and it ruptures." there was no reported patient harm or consequence.Associated complaints 3006425876-2024-00575 and 3006425876-2024-00576.